MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: patient 1 sid = (b)(6), patient 2 sid = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated alinity c calcium results generated on the alinity c processing module for two patients.The samples were repeated on another instrument which generated lower results.The following data was provided: customer¿s reference range: 8.8 mg/dl to 10.2 mg/dl.(b)(6) 2024 (b)(6) alinity result = 17.8 mg/dl, repeat result on the atlia = 7.97 mg/dl.(b)(6) 2024 (b)(6) alinity result = 23.3 mg/dl, repeat result on the atlia = 7.57 mg/dl.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, and labeling review.Return testing was not completed as returns were not available.A ticket search by lot indicates the reagent lot is performing as expected for this product.A ticket trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot 74196un23 and complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on this investigation, no systemic issue or deficiency was identified for the alinity c calcium reagent lot 74196un23.
 
Event or Problem Description

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20031233
Report Number3002809144-2024-00244
Device Sequence Number6508309
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)250228(10)74196UN23
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Catalogue Number07P57-20
Device Lot Number74196UN23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6) ; ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown